sexologist-icon
Period lasted for 2 days only
I had taken multiple ipill in a span of 1 week, few days back, and 2 days back I got my periods. Usually my periods last 3 4 days, but this time it happened only for 2 days. Also this time the blood was too thick and clotted. Can someone please suggest what this means? Why did it happen this way?
43 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Pill effect
Health Tips
Reach Practo profile for further assistance.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
My advice would be to better consult a gynaecologist. They would be better person to help you get your issue resolved.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.